Couldn't find what you looking for?

TRY OUR SEARCH!


I started with zantac a month ago. My doctor suggested me that therapy in preventive reasons. I experienced symptoms of gastric miss function and that it is because of long term usage of Motrin. I‘ve never had digestion problems, only rheumatoid and always used non-steroidals. I still use analgesics and zantac at the same time. But now I have headaches more often than before and I take higher doses of analgesics. I need information about mode of action of zantac.

Loading...


Non-steroidal anti inflammatory drugs damage gastric mucosal membrane. That causes gastric ulcer and problems with stomach acid regulation. Headache that you sometimes experience is common side effect of zantac. There are no registered drug interactions of zantac with non-steroidals.
Reply

Loading...

Hallo,
If I am not mistaking here Zantac is histamine 2 blocker which is used to treat stomach acid. This is used to prevent and treat stomach ulcers and ulcer in the intestines as well. So I think that you shouldn’t have too much problem from this medication, but as you know every medication has some sort of side effects. There are several side effects that can occur from these pills and headaches are one of them. Also if you notice soreness in your throat you should know that this is a side effect as well. If things get out of control talk to your doctor about changing the medication or stopping it at all.
All the best to you,
Karen
Reply

Loading...